Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I am taking narvasc and enelaprill but my heart rate is 100-106. Is it because of narvasc ?

i had open heart surgery a year ago lately i have been feeling lousy i had a stress test a month ago and there are no blockage i find my heart rate is 100 to 106 @rest iam taking narvasc and enalaprill iam a65 year old male
Asked On : Sun, 2 Jan 2011
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Psychiatrist 's  Response

it is related physiology of cardiac muscles ,as indicated by your history , heart rate on rest is in range of 60-80/m &on stress (physical ) increases to maximum 220-age ,in your case it is at lower side ,but still does not alarming ,still echo-cardiogram is indicated .
Answered: Sat, 10 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor